# SDR ASAA2021050134731

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 30,128 hours, 9,714 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB3073
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 30,146 hours, 9,719 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD SBCFM56-7B-73-0233-1, NEW SOFTWARE WAS UNABLE TO LOAD USING MULTIPLE TECHSAT LOADERS ON #2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED EEC ON #2 ENGINE REF B737-900 AMM 73-21-60. CONFIRMED NEWEST SOFTWARE ALREADY LOADED ON NEW EEC, PART TRANSACTION LISTED ON TASK CARD SBCFM56-7B-73-0233-1. PERFORMED FADEC SYSTEM TEST REF AMM 73-21-00-802-F00, ALL TESTS PASS, ETOPS GROUND VERIFICATION SUCCESSFUL.
